# SDR ZZDA2010615

- Difficulty date: December 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB PAN, STA 954 TO 994, CORROSION.  ACCOMPLISHED JAMB PAN SPLICE REPAIR IAW SRM 53-20-15 FIG 201 REPAIR 7, FIG 201.
